Quasielliptic Operators and Equations Not Solvable with Respect to the Higher Order Derivative

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We consider a class of quasielliptic operators in Rn and establish the isomorphism property in special weighted Sobolev spaces. In more general weighted spaces, we obtain the unique solvability conditions for quasielliptic equations and prove estimates for solutions. Based on the obtained results, we study the solvability of the initial problem for equations that are not solvable with respect to the higher order derivative.

Original languageEnglish
Pages (from-to)25-35
Number of pages11
JournalJournal of Mathematical Sciences (United States)
Volume230
Issue number1
DOIs
Publication statusPublished - 1 Apr 2018

Fingerprint Dive into the research topics of 'Quasielliptic Operators and Equations Not Solvable with Respect to the Higher Order Derivative'. Together they form a unique fingerprint.

Cite this